# SDR SCNA20251022400

- Difficulty date: October 17, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 53,798 hours, 30,051 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY BASEBOARD CARPET IS PEELING OFF WALL, PLASTIC IS A TRIP HAZARD.  OPEN
